# SDR HEEA088076

- Difficulty date: July 7, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N41128
- Make and model: Bell 206L-3
- Aircraft serial: 51134
- Aircraft time: 12,458 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Trunnion
- Condition: Misinstalled
- Location: Tail Rotor Head
- Part time: 12,444 hours
- Component: Rotor Head
- Component part number: 206011810135
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR TRUNNION INCORRECTLY ASSEMBLED.  THERE IS EXCESSIVE END PLAY IN TRUNNION. SHOP REPAIR.
